# SDR ABXA20140616210

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Part number: 114T2400254
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE NUTPLATE CHANNEL CORRODED RT WING LE LOWER SPAR AT NR 10 SLAT NEAR OTBD AUX.  INSTALLED NEW CHANNEL BAC1493-734-2024-T42, PO 0051497 IAW SRM 51-40- 02.  PAINTED IAW MM 51-26-02 & CIC IAW SOPM 20-41-05.  CORRODED L2, PN 114T2400-254 BAC 1493-734-2024-T42, PART NAME NUT CHANNEL, SN N/A, STR & WS LOC ON ACFT OSS 775, RT WING LE NR 10 SLAT.  ACFT WAS GNDED.
